×

Found 4,193 Documents (Results 1–100)

100
MathJax

Exact estimates of the best rational approximations of functions with derivative of generalized finite variation. (English. Russian original) Zbl 07457378

Russ. Math. 65, No. 10, 63-68 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 10, 71-77 (2021).
MSC:  41Axx
PDF BibTeX XML Cite
Full Text: DOI

Diophantine geometry on curves over function fields. (English) Zbl 1475.14048

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 1-38 (2021).
PDF BibTeX XML Cite

Monotonicity preserving rational cubic graph-directed fractal interpolation functions. (English) Zbl 07388852

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 253-267 (2021).
MSC:  28A80
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software